For an Upper Respitory infection, I was put on Azithromycin at 500 mg once a day for 3 days. On my 2nd dose, I started having an irregular heartbeat. PAC's & PVC's. They were constant & sometimes strong. I called my Doctor & he said they should wear off in 5 to 7 days and not to take the 3rd. dose. It's been almost 4 days & they are still with me, but not as strong. But strong enough to keep me awake at night and, of course, anxious. I could deal with it if there were only a few, but this is wearing me down. Would this be considered an allergic reaction. I am heart sensitive to some other anitbiotics and I don't take them. I am adding Azithromycin to my allergy list. Any info would be appreciated. I'm a 63 yr. old female. Thank You...
I have multiple arrhythmia problems but have never had trouble with azithromycin. So that tells me you definitely have a sensitivity or allergy to the medication.
Give it a few more days for the medication to work its way out of your system. You said you've noticed a slight improvement from 4 days ago. That's encouraging. Hang in there. If you're still having the premature beats after the time frame the doctor mentioned, give him a call.
I also have PVC's and PAC's every day but that's my norm. I understand how irritating they can be. Here's wishing yours will disappear.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.